# SDR CALA2024030500635

- Difficulty date: February 29, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 68,864 hours, 30,532 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Part number: D5227902620451
- Condition: Cracked
- Location: Lt Overwing Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING HATCH INTERNAL SKIN CRACKED.   REMOVED AND REPLACED LT O/W HATCH AFT VERTICAL SEGMENT IAW A319 SRM 51-42-11/001.
